Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 628285, 7 pages
http://dx.doi.org/10.1155/2014/628285
Research Article

A Six-Point Variant on the Lane-Riesenfeld Algorithm

1Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan
2Department of Mathematics, University of Science and Technology of China, Hefei 230026, China

Received 30 November 2013; Accepted 15 April 2014; Published 8 May 2014

Academic Editor: Mohamad Alwash

Copyright © 2014 Pakeeza Ashraf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Lane and R. F. Riesenfeld, “A theoretical development for the computer generation and display of piecewise polynomial surfaces,” IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 2, no. 1, pp. 35–46, 1980. View at Google Scholar · View at Scopus
  2. M. Aslam, G. Mustafa, and A. Ghaffar, “(2n−1)-point ternary approximating and interpolating subdivision schemes,” Journal of Applied Mathematics, vol. 2011, Article ID 832630, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. G. Mustafa, J. Deng, P. Ashraf, and N. A. Rehman, “The mask of odd points n-ary interpolating subdivision scheme,” Journal of Applied Mathematics, vol. 2012, Article ID 205863, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Mustafa, P. Ashraf, and J. Deng, “Generalized and unifiedfamilies of interpolating subdivision schemes,” Numerical Mathematics: Theory, Methods and Applications, vol. 7, 2014.
  5. M. S. Floater and G. Muntingh, “Exact regularity of symmetric univariate subdivision schemes,” Geometry Seminar, Centre of Mathematics for Applications, University of Oslow, Oslo, Norway, 2012.
  6. R.-Q. Jia and Q. Jiang, “Spectral analysis of the transition operator and its applications to smoothness analysis of wavelets,” SIAM Journal on Matrix Analysis and Applications, vol. 24, no. 4, pp. 1071–1109, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. O. Rioul, “Simple regularity criteria for subdivision schemes,” SIAM Journal on Mathematical Analysis, vol. 23, no. 6, pp. 1544–1576, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Schaefer, E. Vouga, and R. Goldman, “Nonlinear subdivision through nonlinear averaging,” Computer Aided Geometric Design, vol. 25, no. 3, pp. 162–180, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. K. Hormann and M. A. Sabin, “A family of subdivision schemes with cubic precision,” Computer Aided Geometric Design, vol. 25, no. 1, pp. 41–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Schaefer and R. Goldman, “Non-uniform subdivision for B-splines of arbitrary degree,” Computer Aided Geometric Design, vol. 26, no. 1, pp. 75–81, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. J. Cashman, K. Hormann, and U. Reif, “Generalized Lane-Riesenfeld algorithms,” Computer Aided Geometric Design, vol. 30, no. 4, pp. 398–409, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Dyn, D. Levin, and J. A. Gregory, “A 4-point interpolatory subdivision scheme for curve design,” Computer Aided Geometric Design, vol. 4, no. 4, pp. 257–268, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Deslauriers and S. Dubuc, “Symmetric iterative interpolation processes,” Constructive Approximation, vol. 5, no. 1, pp. 49–68, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. I. P. Ivrissimtzis, M. A. Sabin, and N. A. Dodgson, “On the support of recursive subdivision,” ACM Transactions on Graphics, vol. 23, no. 4, pp. 1043–1060, 2004. View at Publisher · View at Google Scholar
  15. C. Conti and K. Hormann, “Polynomial reproduction for univariate subdivision schemes of any arity,” Journal of Approximation Theory, vol. 163, no. 4, pp. 413–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. N. Dyn and D. Levin, “Subdivision schemes in geometric modelling,” Acta Numerica, vol. 11, pp. 73–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. E. Shannon and W. Weaver, The Mathematical Theory of Communication, The University of Illinois Press, Champaign, Ill, USA, 1949. View at MathSciNet
  18. M. A. Sabin, U. Augsdörfer, and N. A. Dodgson, “Artifacts in box-spline surfaces,” in Mathematics of Surfaces XI, vol. 3604 of Lecture Notes in Computer Science, pp. 350–363, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar
  19. R. M. Gray, “Toeplitz and circulant matrices: a review,” Foundations and Trends in Communications and Information Theory, vol. 2, no. 3, pp. 155–239, 2006. View at Publisher · View at Google Scholar · View at Scopus